Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 15, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 13, 2017, 1:34 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2017, 1:34 AM EST (06:34 UTC)
- Expired
- Feb 13, 2017, 9:44 AM EST
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
836 WHUS73 KAPX 130634 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 134 AM EST MON FEB 13 2017 LHZ347>349-131445- /O.CAN.KAPX.GL.W.0007.000000T0000Z-170213T1000Z/ /O.NEW.KAPX.SC.Y.0015.170213T0634Z-170213T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 134 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-LMZ323-341-342-344>346-130745- /O.CAN.KAPX.GL.W.0007.000000T0000Z-170213T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 134 AM EST MON FEB 13 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE WARNING. $$
2 follow-up statements
057 WHUS73 KAPX 130810 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 310 AM EST MON FEB 13 2017 LMZ342-344>346-131615- /O.NEW.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 310 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-131600- /O.CON.KAPX.SC.Y.0015.000000T0000Z-170213T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 310 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
978 WHUS73 KAPX 131444 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 944 AM EST MON FEB 13 2017 LHZ347>349-131545- /O.CAN.KAPX.SC.Y.0015.000000T0000Z-170213T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 944 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-132245- /O.EXA.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 944 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-132245- /O.CON.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 944 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 11:55 PM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Feb 12, 11:55 PM EST, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1155 PM EST Sun Feb 12 2017 .UPDATE... Issued at 908 PM EST Sun Feb 12 2017 Lake effect snow bands and wind to diminish overnight. Radar showing lake effect snow bands becoming more disorganized this evening. Earlier...some beefy bands developed dropping a radar- estimated 0.20" to 0.25" of liquid precipitation (2 to 4" of snow) over parts of the favored NW flow areas between 5 and 8pm. KAPX 00z sounding showed inversion around 6kft with temps around -17C with plenty of moisture underneath. The bands are becoming more disorganized as the flow becomes more NNW upstream and drier and slightly warmer air is starting to work in from the west. Will continue to see the LES weaken through daybreak. Gusty winds to gale force at times along the lakeshores will also slowly diminish overnight as high pressure approaches from the west. Looks like the advisory will be dropped/end by midnight. Big question is whether to continue the Gale Warning overnight. Winds already starting to diminish on both the Lake Michigan and Huron shorelines. Thinking right now that it could end by midnight but will make the call after AFD issuance based on observation trends. && .NEAR TERM...(Tonight) Issued at 349 PM EST Sun Feb 12 2017 ...Synoptic snow ends then a little lake effect.. High Impact Weather Potential: Lake effect snow, gusty winds and blowing snow this evening. Tonight...Last batch of synoptically driven snow continues to work its way across north central and northeast lower Michigan at press time. Meanwhile, cold advection has kicked in. This has allowed for stronger wind gusts aloft to mix down. Traverse City reported a wind gust to 46 mph just after 2 pm. Most gusts are expected to be in the 35 to 40 mph range but places near the lakeshores could see slightly higher than that. Meanwhile...as temperatures aloft cool, over lake instability will increase. Lake/850 mb delta ts should bottom out in the mid teens this evening which is sufficient for low end lake effect. In addition, decent remaining synoptic moisture should aid in the cause. The flow is currently west northwest with a slight veering to more northwest this evening expected. So we should be set up for some lake bands to form for at least a few hours in favored areas. Ridging/drying and subtle warm air advection later this evening and especially overnight should lessen intensity of lake effect bands. Could definitely see a couple of inches of lake effect before that time with local amounts of a few inches possible. The lake effect in combination with gusty winds and the already fallen snow will lead to the continuance of the winter weather advisory for portions of northwest Lower and eastern Upper. Meanwhile, not enough falling snow or snow that is dry enough to blow around too much in non lake effect areas so will be nixing headlines for those areas. Could see a few isolated wind gusts to near wind advisory criteria but am not expecting anything widespread or common enough to have headlines. Lows tonight ranging from around 20 to the middle 20s. && .SHORT TERM...(Monday and Tuesday) Issued at 349 PM EST Sun Feb 12 2017 Monday...Not a whole lot going on. High pressure continues to ridge in from the south with continued warming aloft while another clipper approaches from the north (more for Monday night into Tuesday). Model soundings try to scour out low level moisture but increase in mid/upper level moisture. Could see some peeks of sun but overall another mostly cloudy and mild day is expected. Highs in the lower and middle 30s. AJS ...Quick cold shot to bring more lake snows Tuesday night/Wednesday... High Impact Weather Potential: Lake induced snow showers ramp up Tuesday night through Wednesday. Some gusty winds as well during this same time frame. Pattern Synopsis/Forecast: Split flow/quasi-Rex blocky look to the large scale pattern across western North America to start this week will allow northwesterly flow aloft to send a couple of short wave troughs into the upper Midwest/Great Lakes during the midweek period. The upshot of this is a reinforcing push of colder air heading into the Wednesday time frame...but this appears to be short- lived as a gradual warming trend may be in the offing for the end of the week as northern branch ridging developing over western Canada builds east across the Plains/Midwest with rising heights (and moderating temperatures) anticipated across the Great Lakes. Weaker lead short wave trough will drop through Michigan Monday night...with a stronger trailing piece of energy arriving by Tuesday night. This latter feature also has a stronger surface response with it...a surface low that will be passing east of the upper Lakes but with a secondary cold front that will bring the main chill back into the region Tuesday night/Wednesday. Guidance coming into a little better agreement with this system...though GFS is still on the quick side and Canadian GEM is slower with a little different evolution of upper level height pattern though the impact of this difference will probably be felt downstream of the Great Lakes during midweek. Primary Forecast Concerns: Main focus will be on Tuesday night with the main surge of cold air. Lead short wave trough will swing through Monday night...accompanied by clouds and a relatively low probability of light snow/flurries along with it. Secondary cold front passage Tuesday afternoon/evening and accompanying synoptic support (dynamics/height falls with stronger short wave trough) should get the lakes activated with lake effect/enhanced snowfall as inversion heights jump...though it isn't particularly cold with 850mb temperatures falling into the -10c vicinity during the night. This brings up some potential issues with snow ratios if there ends up being a fairly deep layer warmer than -10c possibly reducing snow ratios. But those details can be delved into later...as of now looking at a pretty good snow setup for north- northwest flow snow belts (mostly west of I-75) into the day Wednesday with several inches of snow (probably at least 3-6 inches Tuesday night through Wednesday seems like a good start). Expect winds to turn gusty Tuesday night in post-secondary cold front air mass...gusting at least 15-25mph and likely 25-30+mph along the northern Lower lakeshore areas favored by northwesterly onshore flow. Winds could be stronger depending on evolution/track of surface low passing east of the region Tuesday night. JPB .LONG TERM...(Tuesday night through Sunday) Issued at 349 PM EST Sun Feb 12 2017 High Impact Weather Potential...None Lake effect snow showers will gradually diminish Wednesday night into Thursday morning as 850mb temperatures start to warm behind a departing upper trough and drier air works into the area. A pretty strong baroclinic zone and prolonged WAA will develop over northern Michigan Thursday afternoon through Friday as upper level ridging nudges in from the west. Will have to keep a close eye on precip chances Thursday afternoon through Thursday night as recent GFS runs have been showing a band of light QPF developing along the baroclinic zone as it lifts across northern MI. However, this is not supported by the ECMWF or CMC, which keep the area dry under the influence of a stronger anticyclone established over southern Ontario. The end-of-week WAA pattern flips the switch for a pattern change heading into next weekend (and beyond), as 850mb temps look to warm several degrees above freezing during an extended period of general upper ridging and mainly dry weather. This will translate to surface temperatures reaching highs in the 40s for many Sat/Sun...perhaps even low 50s for a few by Sunday. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1154 PM EST Sun Feb 12 2017 Lake effect snow showers with some MVFR ceilings and visibilities will taper off overnight. Otherwise...VFR conditions expected through the TAF period as high pressure makes a brief appearance over northern MI. Ceilings will start falling again late Monday night as a storm system approaches the region from the west. && .MARINE... Issued at 349 PM EST Sun Feb 12 2017 Northwest gales to continue into the early overnight hours as a strong upper level disturbance continues to swing across the region. Wind gusts likely to exceed 40 kts into this evening. Winds will diminish by Monday morning as the pressure gradient relaxes with arrival of a surface ridge axis. Winds will then shift into the southwest Monday afternoon/night and will be gusty on Lake Michigan into Tuesday when at least sca headlines likely will be needed. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...GALE WARNING until 5 AM EST Monday for LHZ345>349. LM...GALE WARNING until 5 AM EST Monday for LMZ323-341-342-344>346. LS...NONE. && UPDATE...KJF NEAR TERM...AJS SHORT TERM...AJS/JPB LONG TERM...MEK AVIATION...KJF MARINE...AJS
Hazardous weather outlook, Feb 12, 11:44 PM EST, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1144 PM EST Sun Feb 12 2017 MIZ008-015>036-041-042-140445- Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix- Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 1144 PM EST Sun Feb 12 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Accumulating snow is possible Tuesday night through Wednesday. Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-140445- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1144 PM EST Sun Feb 12 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. Gale force wind gusts will continue through late tonight across the nearshore marine zones of eastern Upper and northern Lower Michigan. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Feb 12, 10:06 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1006 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW 3 ESE ELMIRA 45.05N 84.79W
02/12/2017 E6.0 INCH OTSEGO MI PUBLIC
DELAYED REPORT. ESTIMATED 12 HOUR TOTAL.
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Feb 12, 10:13 PM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1013 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM NON-TSTM WND GST 4 NNW BAY MILLS 46.48N 84.63W
02/12/2017 M48 MPH CHIPPEWA MI BUOY
BUOY STATION 4 NW BAY MILLS /PTIM4/.
0718 PM NON-TSTM WND GST 1 NNE LELAND 45.02N 85.76W
02/12/2017 M47 MPH LMZ344 MI MESONET
MESONET STATION LELAND /XLEL/.
0211 PM NON-TSTM WND GST 1 SE TRAVERSE CITY 44.74N 85.58W
02/12/2017 M46 MPH GRAND TRAVERSE MI ASOS
ASOS STATION CHERRY CAPITAL AIRPORT /TVC/.
0218 PM NON-TSTM WND GST 1 NW PELLSTON 45.57N 84.80W
02/12/2017 M44 MPH EMMET MI ASOS
ASOS STATION PELLSTON RGNL AIRPORT OF EMMET
COUNTY /PLN/.
0458 PM NON-TSTM WND GST 1 S SAULT STE. MARIE 46.47N 84.37W
02/12/2017 M44 MPH CHIPPEWA MI ASOS
ASOS STATION SAULT STE MARIE /ANJ/.
0306 PM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
02/12/2017 M44 MPH CHIPPEWA MI BUOY
BUOY STATION 1 NNW SAULT STE. MARIE /SWPM4/.
0935 PM NON-TSTM WND GST 1 SW CHARLEVOIX 45.30N 85.27W
02/12/2017 M43 MPH CHARLEVOIX MI AWOS
AWOS STATION CHARLEVOIX /CVX/.
0450 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
02/12/2017 M43 MPH ALPENA MI BUOY
BUOY STATION 1 SSW ALPENA /APNM4/.
0324 PM NON-TSTM WND GST 3 NNW MUNUSCONG 46.28N 84.21W
02/12/2017 M43 MPH LSZ322 MI BUOY
BUOY STATION 2 NNW MUNUSCONG /WNEM4/.
0205 PM NON-TSTM WND GST 1 SE GREILICKVILLE 44.79N 85.63W
02/12/2017 M42 MPH LMZ323 MI MESONET
MESONET STATION GREILICKVILLE /XELM/.
0712 PM NON-TSTM WND GST 3 E SAULT STE. MARIE 46.49N 84.30W
02/12/2017 M42 MPH CHIPPEWA MI BUOY
BUOY STATION 3 E SAULT STE. MARIE /LTRM4/.
0740 PM NON-TSTM WND GST 7 NNE NORTHPORT 45.21N 85.55W
02/12/2017 M41 MPH LEELANAU MI MESONET
MESONET STATION 6 NE NORTHPORT /GTLM4/.
0235 PM NON-TSTM WND GST 2 NNW GRAYLING 44.68N 84.73W
02/12/2017 M41 MPH CRAWFORD MI AWOS
AWOS STATION GRAYLING /GOV/.
0340 PM NON-TSTM WND GST 1 WNW MANISTEE 44.25N 86.35W
02/12/2017 M41 MPH MANISTEE MI MESONET
MESONET STATION MANISTEE /MEEM4/.
0336 PM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
02/12/2017 M41 MPH LSZ322 MI BUOY
BUOY STATION 1 N MUNUSCONG /RCKM4/.
0415 PM NON-TSTM WND GST 1 SSE KINROSS 46.25N 84.47W
02/12/2017 M40 MPH CHIPPEWA MI AWOS
AWOS STATION CHIPPEWA COUNTY INTERNATIONAL
AIRPORT /CIU/.
0518 PM NON-TSTM WND GST 1 SSE ALPENA 45.06N 83.43W
02/12/2017 M40 MPH ALPENA MI BUOY
BUOY STATION ALPENA /LPNM4/.
0355 PM NON-TSTM WND GST 2 N CADILLAC 44.28N 85.42W
02/12/2017 M40 MPH WEXFORD MI AWOS
AWOS STATION CADILLAC /CAD/.
0553 PM NON-TSTM WND GST 1 NNW AU SABLE 44.42N 83.35W
02/12/2017 M40 MPH IOSCO MI AWOS
AWOS STATION WURTSMITH AFB /OSC/.
0347 PM NON-TSTM WND GST 1 ESE ROSCOMMON COUNTY 44.35N 84.67W
02/12/2017 M39 MPH ROSCOMMON MI ASOS
ASOS STATION ROSCOMMON COUNTY AIRPORT /HTL/.
&&
MJGThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:10 AM EST | Small Craft Advisory | APX | 24 hr |
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.